# SDR AALA2020022659007

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 55,620 hours, 31,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAT 24ABC WOULD NOT ILLUMINATE. RESET ELECTRICAL CONNECTOR AT SEAT 24ABC PER AMM 33-51-19-400-003-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-001-A.
